Volume 6 (2002)

Download this article
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

New upper bounds on sphere packings II

Henry Cohn

Geometry & Topology 6 (2002) 329–353

DOI: 10.2140/gt.2002.6.329

arXiv: math.MG/0110010

Abstract

We continue the study of the linear programming bounds for sphere packing introduced by Cohn and Elkies. We use theta series to give another proof of the principal theorem, and present some related results and conjectures.

Keywords

sphere packing, linear programming bounds, lattice, theta series, Laguerre polynomial, Bessel function

Mathematical Subject Classification

Primary: 52C07, 52C17

Secondary: 33C10, 33C45

References
Forward citations
Publication

Received: 5 October 2001
Accepted: 25 May 2002
Published: 25 June 2002
Proposed: Robion Kirby
Seconded: Michael Freedman, Walter Neumann

Authors
Henry Cohn
Microsoft Research
One Microsoft Way
Redmond
Washington 98052-6399
USA
http://research.microsoft.com/~cohn/